# SDR MALA010269

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- Engine: Ge CT75A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part serial: AEX10047
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2871, RT AIR VALVE LIGHT ILLUMINATED IN FLIGHT.  CYCLED ON AND OFF CONTINUOUSLY-NO TORQUE OR ITT CHANGES OBSERVED.  AIR RETURN TO DTW.  MAINTENANCE REPLACED RT START BLEED VALVE S/N OFF AEX10047, S/N ON AEX10322.
